# SDR S9B2006F00004

- Difficulty date: August 18, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 36,729 hours, 76,084 cycles
- Engine: Pwa PT6A27
- Engine time: 1,545 hours, 4,701 cycles
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 3024862
- Condition: Cracked
- Location: Rt Engine Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR (S9BA-002) DURING HSI FOUND CRACK ON THE PT VANE RING.  LOOKING FROM AFT TO FWD AT 3 OCLOCK POSITION CRACK EXTENDS ACROSS INNER HOUSING THROUGH THE FILLET RADIUS AND AIRFOIL.  REMOVED AND REPLACED PT VANE RING. (K)
